advertisement
Question
Posted by: Worried | 2008/07/11

Oratane - watery and red eyes

Hi doctor

I started taking Oratane 40mg on Wednesday evening (now Friday evening) and since yesterday my eyes became very watery and I also have slight blurry vision.

Can you please advise whether I should contact the dermatologist regarding this, or whether it is normal, and what I can then do to help the situation. Is it possible Conjunctivitis?

It is also a little red and itchy around my eyes.

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I recommend that you inform your dermatologist about this condition. Oratane dries out the skin and can cause conjunctivital irritation. For the irritation, you can use Tears Naturale. This can be bought over the counter and is very safe.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement